# SDR TWAA0017102

- Difficulty date: November 2, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- Aircraft time: 73,840 hours, 16,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LT SIDE OF CABIN AFT OF OVERWING SLIDE, THE AFT 3 EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED THE BATTERY PACK.  CHECK-C 7-27-00 LAX.
